# SDR CALA2023080902455

- Difficulty date: August 8, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N21108
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27298
- Aircraft time: 98,583 hours, 23,960 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N1003
- Condition: Cracked
- Location: Sta 1240
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA. 1240 RT. FRAME BELOW STR. 7R, RAIL ATTACH BRACKET  I/ B RIVET HOLE APPEARS CRACK. THIS LOG PAGE IS FOR ESFR REPORTING PURPOSES ONLY. SEE NON ROUTINE 1448481 FOR WORK PERFORMED. LOG IS FOR REPORTING PURPOSESES ONLY-ISSUED DIP FOR DVI INSP L/P 5390055. VERIFIED REPAIR COMPLETED PER SRM 53-00-07-2R-8 ON HANGAR NON ROUTINE 1448481, ESFR COMPLETED ON LOG PAGE 5388575 AND DIP ENTRY ENTERED ON THIS LOG PAGE 3 INSP THRESHOLD 12000 FLT CYCLES FROM REPAIR INSTALLATION,OR 50000 AIRFRAME FLIGHT CYCLES WHICHEVER COMES FIRST. METHOD DVI INTERVAL 12000 FLT CYCLES. REPAIRED CABIN FRAME STA 1240 S7RT REF SRM 53-00-07-2R8 SEE N/R 001448481 FOR WORK PERFORMED.ISSUE DIP FOR INSP REQ. PARA 5 ZONE
